Covid vaccine is set to cure the patient from the disease but death of a doctor after getting first dose of vaccine is creating confusions in the patients as well as medical staff.
Dr Stephen Wright, a senior clinical NHS Psychologist in South-east London died after getting his first dose of Covid vaccination, as per the research carried out by coroner Andrew Harris.
Read more | Cancer and Heart Disease Vaccines
Dr Wright who was 32, healthy and young suffered from blood cloting which traveled to his brain after getting his first vaccination in January 2021. After his death his wife was trying to get the natural cause wording removed from her husband’s certificate.
She was also trying to pursue a legal action case against the pharmacy along with some other people. Andrew Harris, senior Coroner described the case as very “unusual and tragic” to believe.
Combination of Brain Infections
According to wife of Dr Wright, he got a blood cloting and then suffered from combination of brainstem infractions, bleeding in the brain, inquest heard and vaccine induced thrombosis. His condition worsened and bleeding continued which stopped the doctors from surgery.
Before the vaccination, Stephen Wright was fit and healthy, he got all his tests cleared with written proof. While talking to media, Mrs Wright said that, “Some people had not been prepared to listen to her views and truth behind her husband’s death but now I can actually say it is truth”.
Wife of Dr Wright said that, He was a great person and great husband. She is left with two sons but still she missed her husband a lot. She added, “He loved his job, he loved the children he worked with, he loved the young people and he had a real empathy with them and they really seemed to get on with him”.
Read more | Covid-19 infections on a downslide in Pakistan
Government paid her £120,000 under Vaccine Damage Payment Scheme, the pharmaceutical company also responded to her claim and coroner’s finding that, “The benefits of vaccination outweigh the risks of extremely rare potential side effects”.